MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ3 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ3 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 196192034
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Numbness (2415); Paresthesia (4421)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id:(b)(6) study no: dots: clinical adverse events received for continued pain, pinching sensation device and procedure(relatedness) device related: possibly procedure related: remote possibility date of event: 8/oct/2024 date of implant: no information provided date of revision: no information provided device location: right.Treatment/impact: surgical exploration of the femur and debridement of the fat pad depuy components used in procedure without date of revision: catalog id: 129433130 lot id: 9744770 component type: tibial description: mbt cemented keel sz 3.Catalog id: 940023 lot id: j50c75 component type: femoral description: sigma fem c/ret porocoat sz 3 rt.Catalog id: 960101 lot id: d20101506 component type: patellar description: sigma patella oval dome 3 pegged 35mm.Catalog id: 3322020 lot id: 9524034 component type: cement description: smart set bone cement 20g.Catalog id: 3322020 lot id: 9448053 component type: cement description: smart set bone cement 20g.Catalog id: 196192034 lot id: 9137529 component type: insert description: aox cvd rp tibial insert sz 3 17.5mm.The patient status post: right knee replacement/revision knee replacement.The patient initially did quite well, unfortunately, after surgery she was involved in a motor vehicle accident and then developed instability which warranted a revision.The poly insert was revised.The patient did well after surgery, but continues to have pain and discomfort around the knee.Patient also reports numbness in thigh related to meralgia paresthetica.The surgeon¿s impression is possible pinching of the fat pad with reactive bone changes proximal to the femur.The surgeon is going to explore and debride the fat pad and explore the femur.
 
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG RP AOX CRV INS SZ3 17.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20559052
Report Number1818910-2024-22572
Device Sequence Number14253177
Product Code NJL
UDI-Device Identifier10603295076193
UDI-Public(01)10603295076193(17)240331(10)9137529
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number196192034
Device Lot Number9137529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight92 KG